Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 331, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Sep 19, 2010, 12:41 AM CDT for Clay County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2010, 12:41 AM CDT (05:41 UTC)
- Expired
- Sep 19, 2010, 1:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Clay County, MO
The radar
The Pleasant Hill radar (KEAX), 68 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 18, 9:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2603 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
303
WUUS53 KEAX 190541
SVREAX
MOC047-190615-
/O.NEW.KEAX.SV.W.0331.100919T0541Z-100919T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 AM CDT SUN SEP 19 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 115 AM CDT
* AT 1238 AM CDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORTED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH...AND PING PONG BALL SIZE HAIL IN THE SMITHVILLE AREA. THIS
STORM WAS MOVING SLOWLY EAST AT 10 MPH. THIS IS AN EXTENSION OF
THE PREVIOUS WARNING FOR NORTHERN CLAY COUNTY.
* LOCATIONS IMPACTED INCLUDE...
SMITHVILLE AND SMITHVILLE LAKE...AS WELL AS AREAS EAST TOWARD
KEARNEY AND HOLT AFTER 1 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3944 9461 3946 9440 3945 9434 3933 9429
3931 9457
TIME...MOT...LOC 0540Z 262DEG 8KT 3938 9451
WIND...HAIL 60MPH 1.50IN
$$
BOOKBINDER3 follow-up statements
294
WWUS53 KEAX 190553
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT SUN SEP 19 2010
MOC047-190615-
/O.CON.KEAX.SV.W.0331.000000T0000Z-100919T0615Z/
CLAY MO-
1253 AM CDT SUN SEP 19 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CLAY
COUNTY UNTIL 115 AM CDT...
AT 1250 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND PING
PONG BALL SIZE HAIL. THIS STORM WAS LOCATED OVER SMITHVILLE
LAKE...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
SMITHVILLE LAKE AND RURAL AREAS OF NORTHERN CLAY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3946 9443 3946 9438 3945 9434 3936 9430
3936 9431 3933 9450 3944 9457
TIME...MOT...LOC 0553Z 255DEG 9KT 3941 9449
WIND...HAIL 60MPH 1.50IN
$$
BOOKBINDER272
WWUS53 KEAX 190601
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
101 AM CDT SUN SEP 19 2010
MOC047-190615-
/O.CON.KEAX.SV.W.0331.000000T0000Z-100919T0615Z/
CLAY MO-
101 AM CDT SUN SEP 19 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CLAY COUNTY UNTIL 115 AM CDT...
AT 1259 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND PING
PONG BALL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF
SMITHVILLE LAKE...MOVING EAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CLAY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3936 9450 3944 9454 3945 9453 3945 9434
3939 9431
TIME...MOT...LOC 0601Z 255DEG 9KT 3941 9446
WIND...HAIL 60MPH 1.50IN
$$
BOOKBINDER715
WWUS53 KEAX 190613
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
113 AM CDT SUN SEP 19 2010
MOC047-190623-
/O.EXP.KEAX.SV.W.0331.000000T0000Z-100919T0615Z/
CLAY MO-
113 AM CDT SUN SEP 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLAY COUNTY WILL
EXPIRE AT 115 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THIS WARNING WILL BE DOWNGRADED TO A SIGNIFICANT WEATHER ADVISORY.
HAIL UP TO PENNY SIZE OR SMALLER IS STILL EXPECTED NORTHEAST OF
SMITHVILLE LAKE...ALONG WITH VERY HEAVY RAIN AND FREQUENT LIGHTNING.
LAT...LON 3936 9450 3944 9454 3945 9453 3945 9434
3939 9431
TIME...MOT...LOC 0613Z 255DEG 9KT 3943 9444
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 12:31 AM CDT, 10 minutes earlier.
Area forecast discussion, Sep 19, 12:31 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1231 AM CDT SUN SEP 19 2010 ...UPDATED AVIATION DISCUSSION... .UPDATE... STORMS CONTINUE TO REGENERATE ACROSS EXTREME EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI LATE THIS EVENING...GENERALLY ACROSS THE NORTHERN 2/3 OF THE GREATER KANSAS CITY METROPOLITAN AREA. SOUTHWEST H8 WINDS CONTINUE TO ADVECT WARM UNSTABLE AIR ACROSS A WEAK BOUNDARY LEFT ACROSS THE METRO FROM THE EARLIER STORM ACTIVITY AND A FRONT THAT SAGGED SOUTH SATURDAY. WITH MLCAPE VALUES OF 2000+ J/KG STILL PREVAILING SOUTH OF THE BOUNDARY AS OF 11 PM...SEVERAL MORE HOURS OF SEVERE THUNDERSTORM ACTIVITY LOOK TO REMAIN POSSIBLE AS THE H8 WIND IS NOT GOING TO VEER OFF TO THE WEST TILL EARLY SUNDAY MORNING AS A VERY WEAK AND SUBTLE SHORTWAVE MOVES THROUGH IOWA. ADD IN 0-6KM SHEAR VALUES OF 35 KNOTS...AND THESE STORMS LOOK TO HAVE THE JUICE TO CONTINUE PRODUCING SEVERE WEATHER INTO THE EARLY MORNING HOURS OF SUNDAY. AS A RESULT...HAVE EXPANDED THE GOING SEVERE THUNDERSTORM WATCH 673 FOR NORTHERN MISSOURI BACK TO THE SOUTHWEST TO INCLUDE THE KANSAS CITY METROPOLITAN AREA. PRIMARY THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY...HEAVY RAIN LEADING TO FLOODING WILL ALSO CONTINUE TO BE A CONCERN. FARTHER NORTH...NEAR THE IOWA BORDER...STORMS ARE NEARER THE UPPER LEVEL SUPPORT FROM THE STRONGER WESTERLIES. THAT ACTIVITY IS ALSO EXPECTED TO PERSIST INTO THE EARLY MORNING HOURS OF SUNDAY. CUTTER && .DISCUSSION... OLD OUTFLOW BOUNDARY HAS PUSHED WELL INTO CNTRL MISSOURI THIS AFTERNOON...AND ESSENTIALLY WASHED OUT WITH DIURNAL HEATING...WHILE TRUE SHALLOW SYNOPTIC FRONT/DENSITY CURRENT HAS NEARLY STALLED ALONG A KHYS-KCNK-KFNB-KLWD LINE. BETWEEN THESE TWO BOUNDARIES...CONVERGENCE HAS BEEN RATHER LIMITED...WITH THE BEST MOISTURE FLUX AND SFC CONVERGENCE FOCUSED THROUGH CNTRL KANSAS AS EVIDENCED BY THE ENHANCED CU FIELD ON VISIBLE SATELLITE. HOWEVER...SPECIAL 18Z KTOP SOUNDING INDICATES RATHER MINIMAL INHIBITION LEFT WITH MLCAPES ON THE ORDER OF 3000 J/KG...COINCIDENT WITH BULK SHEAR VALUES IN THE 30-40KT RANGE ON THE SRN PERIPHERY OF THE STRONGER JET AXIS NORTH OF THE SYNOPTIC FRONT. INVESTIGATION OF WV IMAGERY AND PROFILERS (WITH SUPPORT FROM OBJECTIVE RUC GUIDANCE) HINTS AT A SUBTLE WAVE EJECTING ACROSS SWRN NEBRASKA TOWARDS THE WARM SECTOR...WHICH MAY PROVIDE JUST ENOUGH LIFT IN THE NEXT COUPLE HOURS TO SUPPORT DEEPER CONVECTIVE OVERTURNING. WITH DEEP LAYER SHEAR JUST SUFFICIENT TO SUPPORT SUPERCELLULAR STRUCTURE AND 0-1KM SHEAR LARGELY RELEGATED TO THE COLD SECTOR...EXPECTING STORMS THAT DO FORM TO CONGEAL INTO CLUSTERS AND BECOME OUTFLOW DOMINATED BY THE EARLY EVENING. HOWEVER...BEFORE THAT TIME...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...THOUGH A BRIEF ISOLATED TORNADO CANNOT BE ENTIRELY DISCOUNTED UPON INITIAL ROBUST THUNDERSTORM UPDRAFT FORMATION...ESPECIALLY FROM THE KC METRO AREA WEST ALONG I-70 WHERE LOW LEVEL VORTICITY HAS BEEN MAXIMIZED AND WOULD CONCEIVABLY BE INGESTED AND ENHANCE LOW LEVEL STRETCHING. OVERALL...PREFERRED AN EVOLUTION SIMILAR TO THE HI-RES 00Z NSSL WRF (WHICH HANDLED EARLY MORNING OUTFLOW MOST ACCURATELY)...WITH SUPPLEMENTAL INPUT FROM RECENT HRRR RENDITIONS. OUTFLOW ENHANCED CONVECTION SHOULD MOVE SOUTH OF THE FORECAST AREA THIS EVENING...HOWEVER WITH THE SHALLOW BOUNDARY LIKELY RESUMING A SLIGHT SOUTHWARD PUSH AND WEAK LLJ AXIS IMPINGING ACROSS THIS FRONT...HAVE DECENT CONFIDENCE OF ELEVATED SHRA AND ISOLD TSTMS REFORMING ACROSS NRN MISSOURI THROUGH THE MORNING HOURS. THEREAFTER...SIGNIFICANT UNCERTAINTY EXISTS REGARDING THE EXTENT TO WHICH THE FRONTAL BOUNDARY LIFTS BACK NORTH TOMORROW...WITH THE OPERATIONAL NAM-WRF ALMOST COMPLETELY SCOURING OUT THE SHALLOW COLD AIRMASS...WITH THE OPERATIONAL GFS AND ECMWF FAR MORE PESSIMISTIC. CANNOT COMPLETELY IGNORE THE NAM SOLUTION GIVEN ITS BETTER BOUNDARY LAYER RESOLUTION...YET THIS MODEL HAS LITTLE OTHER SUPPORT...AND HAVE HEDGED MORE TOWARDS AN SREF MEAN SOLUTION ONLY BRINGING LOCATIONS SOUTH OF HIGHWAY 36 BACK INTO THE TRUE WARM SECTOR. WARM AND WINDY CONDITIONS CAN BE EXPECTED ON MONDAY AS THE OLD FRONTAL BOUNDARY WASHES OUT AND REFORMS NORTH WITH BUILDING HEIGHTS ALOFT AND RENEWED LEE SFC PRESSURE FALLS. THIS BOUNDARY WILL EVENTUALLY TAKE THE FORM OF A COLD FRONT...PUSHING BACK INTO THE REGION ON TUESDAY AFTERNOON AND EVENING. CURRENT SUITE OF MODELS INDICATES THE POSSIBILITY OF ANOTHER EPISODE OF STRONG TO SEVERE STORMS WITH THIS FRONT. ONLY MINOR CHANGES MADE THEREAFTER...WITH A SIMILAR PATTERN OF QUASI-ZONAL FLOW AND REGULAR FRONTAL PASSAGES. && .AVIATION... FOR THE 06Z TAFS...ONGOING THUNDERSTORM DEVELOPMENT ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI WILL KEEP AT LEAST VICINITY MENTION OF STORMS AT THE TERMINALS THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. TERMINAL MOST UNDER THREAT FROM THESE STORMS IS THE INTERNATIONAL AIRPORT ON THE NORTH SIDE OF KANSAS CITY...KMCI. MVFR CONDITIONS WITH THESE STRONG THUNDERSTORMS...WITH BRIEF PERIODS OF IFR...WILL PERSIST TILL THE STORMS SHIFT A LITTLE FARTHER EAST AROUND 07Z. AFTER 07Z/19 THE STRONG TO SEVERE THUNDERSTORMS SHOULD HAVE MOVED OFF TO THE EAST OF THE TERMINALS...BUT SOME LINGERING SHOWERS MAY STILL PERSIST TILL JUST BEFORE SUNRISE. ANTICIPATE NUMEROUS AMENDMENTS TO THE TAFS THIS MORNING. OTHERWISE...LOW CLOUDS /IFR/ HAVE ADVECTED SOUTH INTO THE KSTJ TERMINAL BEHIND THE FRONT THAT SAGGED SOUTH SATURDAY. PREVAILING IFR CLOUDS ARE NOT ANTICIPATED TO MAKE IT AS FAR SOUTH AS KANSAS CITY DUE TO THE RESIDUAL STORM ACTIVITY NEAR THE BOUNDARY. THESE CLOUDS SHOULD LIFT BACK INTO THE MVFR RANGE BY MID-MORNING AS THE FRONTAL BOUNDARY LIFTS BACK TO THE NORTH. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 18, 10:55 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1055 PM CDT SAT SEP 18 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1055 PM CDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...OVERNIGHT AN UNSTABLE ENVIRONMENT COUPLED WITH STRONG VERTICAL WIND SHEAR REMAINS IN PLACE ACROSS THE REGION LATE THIS EVENING. SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL AND TORRENTIAL RAINFALL WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS. THE MOST INTENSE STORMS WILL BE FOCUSED JUST NORTH OF INTERSTATE 70...GRADUALLY SHIFTING NORTHWARD OVERNIGHT TO INCLUDE MOST OF NORTHERN MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LINGERING FRONT WILL CONTINUE TO PROVIDE SCATTERED THUNDERSTORM CHANCES THROUGH SUNDAY...ALTHOUGH THE THREAT FOR RENEWED SEVERE WEATHER APPEARS LOW AT THIS TIME. THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA TUESDAY AFTERNOON AND TUESDAY NIGHT AS A COLD FRONT PUSH SOUTH. SOME OF THESE STORM COULD REACH STRONG TO SEVERE LIMITS...WITH HEAVY RAINFALL ALSO POSSIBLE. ANOTHER FRONT IS FORECAST TO REACH THE AREA THURSDAY NIGHT...THOUGH IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WOULD BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE REQUIRED OVERNIGHT...PRIMARILY NORTH OF INTERSTATE 70 FOR THE THREAT OF LARGE HAIL AND FLASH FLOODING. BOOKBINDER
In the hours before
Local storm report, Sep 19, 12:21 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1221 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 3 NNE KANSAS CITY 39.16N 94.53W
09/18/2010 E1.75 INCH CLAY MO AMATEUR RADIO
DAMAGE TO WINDOWS IN HOME DUE TO HAIL.
&&
SFORTINLocal storm report, Sep 19, 12:25 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1225 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL 6 E EASTON KS 39.35N 95.00W
09/19/2010 M1.75 INCH LEAVENWORTH KS EMERGENCY MNGR
HAIL UP TO GOLF BALL IN SIZE COVERED THE ROAD. ALSO HAD
BRIEF WIND GUST TO AN ESTIMATED 60 MPH.
&&
GAMISLocal storm report, Sep 19, 12:28 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1228 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 1 NE SMITHVILLE 39.39N 94.56W
09/19/2010 E0.75 INCH CLAY MO PUBLIC
&&
MDUXLocal storm report, Sep 19, 12:29 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL SMITHVILLE 39.38N 94.57W
09/19/2010 E1.50 INCH CLAY MO TRAINED SPOTTER
ALSO HAD WIND GUSTS ESTIMATED TO 60 MPH.
&&
GAMISSpecial weather statement, Sep 19, 12:36 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 AM CDT SUN SEP 19 2010
MOZ005-014-015-190615-
DAVIESS MO-GRUNDY MO-HARRISON MO-
1236 AM CDT SUN SEP 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRISON...NORTHERN
GRUNDY AND NORTHEASTERN DAVIESS COUNTIES UNTIL 115 AM CDT...
AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR GILMAN CITY...OR 12
MILES NORTH OF GALLATIN...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TRENTON...GILMAN CITY...GALT...BRIMSON AND TINDALL.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4008 9338 4001 9391 4015 9395 4027 9344
4026 9339
TIME...MOT...LOC 0537Z 253DEG 14KT 4007 9387
BOOKBINDERLocal storm report, Sep 19, 12:40 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1240 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM TSTM WND GST 2 E SMITHVILLE 39.38N 94.54W
09/19/2010 E60 MPH CLAY MO TRAINED SPOTTER
THUNDERSTORM WIND GUSTS ESTIMATED UP TO 60 MPH.
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:15 PM CDT | Areal Flood Advisory | EAX | Johnson | 6 hr |
| Sep 18, 7:18 PM CDT | Special Weather Statement | EAX | Howard | 42 min |
| Sep 18, 7:31 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 29 min |
| Sep 18, 7:48 PM CDT | Special Weather Statement | EAX | Lafayette | 42 min |
| Sep 18, 7:50 PM CDT | Special Weather Statement | EAX | Macon | 40 min |
| Sep 18, 7:53 PM CDT | Special Weather Statement | EAX | Putnam | 52 min |
| Sep 18, 7:59 PM CDT | Special Weather Statement | EAX | Howard | 46 min |
| Sep 18, 8:00 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 30 min |
| Sep 18, 8:06 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Saline | 4 hr |
| Sep 18, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 29 min |
| Sep 18, 8:27 PM CDT | Special Weather Statement | EAX | Jackson | 33 min |
| Sep 18, 8:37 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 23 min |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 31 min |
| Sep 18, 9:08 PM CDT | Areal Flood Advisory | EAX | Adair, Grundy, Mercer, Putnam, Schuyler, Sullivan | 7 hr |
| Sep 18, 9:11 PM CDT | Special Weather Statement | EAX | Jackson | 49 min |
| Sep 18, 9:13 PM CDT | River Flood Warning | EAX | Jackson | 9 hr |
| Sep 18, 9:13 PM CDT | Special Weather Statement | EAX | Johnson | 47 min |
| Sep 18, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 32 min |
| Sep 18, 9:49 PM CDT | Special Weather Statement | EAX | Mercer | 41 min |
| Sep 18, 10:01 PM CDT | Flash Flood Warning | EAX | Adair, Grundy, Macon, Mercer, Putnam, Schuyler and 1 more | 14 hr |
| Sep 18, 10:11 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 26 min |
| Sep 18, 10:21 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 118 min |
| Sep 18, 10:51 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 24 min |
| Sep 18, 10:56 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte, Ray | 6 hr |
| Sep 18, 11:17 PM CDT | Severe Thunderstorm Warning | EAX | Adair | 21 min |
| Sep 18, 11:20 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 25 min |
| Sep 18, 11:25 PM CDT | Flash Flood Warning | EAX | Clay, Clinton, Platte | 6 hr |
| Sep 18, 11:25 PM CDT | Severe Thunderstorm Warning | EAX | Clay | 35 min |
| Sep 19, 12:05 AM CDT | Special Weather Statement | EAX | Caldwell | 40 min |
| Sep 19, 12:10 AM CDT | Severe Thunderstorm Warning | EAX | Clay | 35 min |
| Sep 19, 12:19 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 41 min |
| Sep 19, 12:36 AM CDT | Special Weather Statement | EAX | Grundy | 39 min |
| Sep 19, 12:58 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 32 min |
| Sep 19, 1:15 AM CDT | Special Weather Statement | EAX | Clinton | 45 min |
| Sep 19, 1:29 AM CDT | Special Weather Statement | EAX | Clinton | 46 min |
| Sep 19, 1:32 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, Platte | 28 min |
| Sep 19, 1:34 AM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 26 min |
| Sep 19, 1:51 AM CDT | Special Weather Statement | EAX | Mercer | 39 min |
| Sep 19, 1:56 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 28 hr |
| Sep 19, 2:00 AM CDT | Special Weather Statement | EAX | Clinton | 45 min |
| Sep 19, 2:01 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 29 min |
| Sep 19, 2:32 AM CDT | Special Weather Statement | EAX | Daviess | 43 min |
| Sep 19, 3:48 AM CDT | Flash Flood Warning | EAX | Harrison, Worth | 8 hr |
| Sep 19, 3:55 AM CDT | Severe Thunderstorm Warning | EAX | Harrison | 35 min |
| Sep 19, 4:11 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Harrison | 34 min |
| Sep 19, 4:42 AM CDT | Special Weather Statement | EAX | Grundy | 48 min |
| Sep 19, 5:01 AM CDT | Flash Flood Warning | EAX | Chariton, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more | 7 hr |
| Sep 19, 5:14 AM CDT | Special Weather Statement | EAX | Daviess | 31 min |
| Sep 19, 5:46 AM CDT | Special Weather Statement | EAX | Linn | 29 min |
| Sep 19, 5:48 AM CDT | Special Weather Statement | EAX | Livingston | 27 min |
| Sep 19, 6:48 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Howard, Livingston, Macon, Randolph | 5 hr |
| Sep 19, 8:52 AM CDT | River Flood Warning | EAX | Chariton, Macon | 21 hr |
| Sep 19, 8:52 AM CDT | River Flood Warning | EAX | Linn, Livingston | 45 hr |
| Sep 19, 8:52 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 10 days |
| Sep 19, 11:51 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Daviess, Gentry, Grundy, Harrison and 7 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.